Repositorio de producción científica de la Universidad de Sevilla

Sharp two-weight inequalities for singular integrals, with applications to the Hilbert transform and the Sarason conjecture

Opened Access Sharp two-weight inequalities for singular integrals, with applications to the Hilbert transform and the Sarason conjecture

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Cruz Uribe, David
Martell Berrocal, José María
Pérez Moreno, Carlos
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2007-12-20
Publicado en: Advances in Mathematics, 216 (2), 647-676.
Tipo de documento: Artículo
Resumen: We prove two-weight norm inequalities for Calderón-Zygmund singular integrals that are sharp for the Hilbert transform and for the Riesz transforms. In addition, we give results for the dyadic square function and for commutators of singular integrals. As an application we give new results for the Sarason conjecture on the product of unbounded Toeplitz operators on Hardy spaces.
Cita: Cruz Uribe, D., Martell Berrocal, J.M. y Pérez Moreno, C. (2007). Sharp two-weight inequalities for singular integrals, with applications to the Hilbert transform and the Sarason conjecture. Advances in Mathematics, 216 (2), 647-676.
Tamaño: 302.9Kb
Formato: PDF

URI: http://hdl.handle.net/11441/47289

DOI: 10.1016/j.aim.2007.05.022

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones